Translator Disclaimer
2010 On the image of Galois $l$-adic representations for abelian varieties of type III
Grzegorz Banaszak, Wojciech Gajda, Piotr Krasoń
Tohoku Math. J. (2) 62(2): 163-189 (2010). DOI: 10.2748/tmj/1277298644

Abstract

In this paper we investigate the image of the $l$-adic representation attached to the Tate module of an abelian variety defined over a number field. We consider simple abelian varieties of type III in the Albert classification. We compute the image of the $l$-adic and mod $l$ Galois representations and we prove the Mumford-Tate and Lang conjectures for a wide class of simple abelian varieties of type III.

Citation

Download Citation

Grzegorz Banaszak. Wojciech Gajda. Piotr Krasoń. "On the image of Galois $l$-adic representations for abelian varieties of type III." Tohoku Math. J. (2) 62 (2) 163 - 189, 2010. https://doi.org/10.2748/tmj/1277298644

Information

Published: 2010
First available in Project Euclid: 23 June 2010

zbMATH: 1202.14042
MathSciNet: MR2663452
Digital Object Identifier: 10.2748/tmj/1277298644

Subjects:
Primary: 14K15
Secondary: 17B45

Rights: Copyright © 2010 Tohoku University

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.62 • No. 2 • 2010
Back to Top